# SDR 98ZZZM795

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177AE
- Make and model: Saab 340B
- Aircraft serial: 340B177
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253720209
- Condition: Corroded
- Location: Bs 624-686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND 4 SEPARATE SECTIONS OF SEAT TRACK CORRODED.  PERFORMED REMOVAL AND REPLACEMENT OF ONE SEAT TRACK, AND SPLICE REPAIRS ON THE REMAINING THREE.  AIRCRAFT RETURNED TO SERVICE.  (M)
